Homology, Homotopy and Applications

Thick subcategories of the derived category of a hereditary algebra

Kristian Brüning

Full-text: Open access

Abstract

We classify thick subcategories of the bounded derived category of a hereditary abelian category A in terms of subcategories of A. The proof can be applied to characterize the localizing subcategories of the full derived category of A. As an application we prove an algebraic analog of the telescope conjecture for the derived category of a representation finite hereditary artin algebra.

Article information

Source
Homology Homotopy Appl., Volume 9, Number 2 (2007), 165-176.

Dates
First available in Project Euclid: 23 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.hha/1201127336

Mathematical Reviews number (MathSciNet)
MR2366948

Zentralblatt MATH identifier
1142.18008

Subjects
Primary: 18E30: Derived categories, triangulated categories 16G20: Representations of quivers and partially ordered sets

Keywords
thick subcategory hereditary smashing conjecture localizing subcategory derived category

Citation

Brüning, Kristian. Thick subcategories of the derived category of a hereditary algebra. Homology Homotopy Appl. 9 (2007), no. 2, 165--176. https://projecteuclid.org/euclid.hha/1201127336


Export citation